# SDR AALA982120

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE CHECK, AFT COACH CLASS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT STRIP AT AFT COACH CLASS EMERGENCY EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
